2019
Том 71
№ 7

All Issues

Konovalov G. T.

Articles: 3
Article (Ukrainian)

Norm subgroups of formal groups over a local field

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 4. - pp. 528–532

Article (Ukrainian)

On universal ?-norms of formal groups over a local field

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 399–401

Article (Ukrainian)

On the universal norms of formal groups

Konovalov G. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 97–100